# SDR MASA2018042213164

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 33,899 hours, 27,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLASS DIVIDER EXIT SIGN INOPERATIVE.
